Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 40, Number 3

All articles in this issue are freely accessible.

On Boolean functions of many variables
J. C. C. McKinsey.
Trans. Amer. Math. Soc. 40 (1936), 343-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501878
A construction for absolute values in polynomial rings
Saunders MacLane.
Trans. Amer. Math. Soc. 40 (1936), 363-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501879
Uniformly convex spaces
James A. Clarkson.
Trans. Amer. Math. Soc. 40 (1936), 396-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501880
Remarks on the preceding paper of James A. Clarkson: “Uniformly convex spaces” [Trans. Amer. Math. Soc. 40 (1936), no. 3; MR1501880]
Nelson Dunford and Anthony P. Morse.
Trans. Amer. Math. Soc. 40 (1936), 415-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501881
The space of functions of bounded variation and certain general spaces
C. Raymond Adams.
Trans. Amer. Math. Soc. 40 (1936), 421-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501882
On ideals in a quaternion algebra and the representation of integers by Hermitian forms
Claiborne G. Latimer.
Trans. Amer. Math. Soc. 40 (1936), 439-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501883
On some Hermitian forms associated with two given curves of the complex plane
Gabriel Szegö.
Trans. Amer. Math. Soc. 40 (1936), 450-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501884
On a classification of integral functions by means of certain invariant point properties
R. D. Carmichael, W. T. Martin and M. T. Bird.
Trans. Amer. Math. Soc. 40 (1936), 462-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501885
Integration and linear operations
Nelson Dunford.
Trans. Amer. Math. Soc. 40 (1936), 474-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501886
Initial motion in fields of force
Aaron Fialkow.
Trans. Amer. Math. Soc. 40 (1936), 495-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501887